# SDR DALA1230419254

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 39,969 hours, 22,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663541
- Condition: Corroded
- Location: Bs 1306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CORRODED AT STA 1306 LBL17.  REPAIRED IAW MD90 SRM 53-40-01 VOL 1 FIG 7.
